View : 22 Download: 0

Zerilli-type perturbation of traversable wormhole

Title
Zerilli-type perturbation of traversable wormhole
Authors
Kim S.-W.
Ewha Authors
김성원
SCOPUS Author ID
김성원scopus
Issue Date
2010
Journal Title
Journal of the Korean Physical Society
ISSN
0374-4884JCR Link
Citation
vol. 56, no. 51, pp. 1644 - 1648
Indexed
SCI; SCIE; SCOPUS; KCI WOS scopus
Abstract
The perturbation problems of four types of gravitational waves under the traversable Lorentzian wormhole geometry, are studied in this paper. The axial tensor perturbation with odd parity is similar to the Regge-Wheeler equation for the black hole, and the polar tensor perturbation with even parity is similar to the Zerilli equation for the black hole. The general form of the potentials for the Schrödinger-type one-dimensional wave equation in terms of spin is found.
DOI
10.3938/jkps.56.1644
Appears in Collections:
사범대학 > 과학교육과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE